| Model Number |
QHC1 |
| Medical Device Problem Code |
Insufficient Cooling (1130)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation identified an excessive build up of pressure.It was discovered that the air filter had a glycol deposit preventing pressure release.
Event or Problem Description
User reported that the heater-cooler did not reach the set-point.There was no patient harm; however, this type of event is considered reportable by spectrum medical.